# SDR CA140303014

- Difficulty date: April 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 HYD FLUID HOT LIGHT ILLUMINATED. THEREAFTER NR 2 HYD PRESS STARTED DECREASING, NR 2 HYD CAUTION LIGHT CAME ON AND HYD QUANTITY DECREASING.  RECEIVED AN PTU IAW QRH THEREAFTER HYD QUANTITY WENT BELOW 25 PERCENT & PTU FAIL LIGHT.  HYD QTY AND PR WENT ZERO THEREAFTER WE GOT NR 2 HYD ISOLATION VALVE, ROLL SPOILER OTBD NR 2 RUDDER HYD CAME.  MAINTENCE ACTION: FIM 29-10-00-810-803 FOLLOWED, METAL PARTICLE OBSEVED IN NR 2 EDP AND PTU CASE DRAIN FILTERS.  FLUSHING OF NR 2 HYD SYS C/O IAW AMM 29-10-00-617-803, EDP NR 2 REPLACED, IAW AMM 29-11-01-000/400-801, PTU REPLACED IAW AMM TASK. BLEEDING OF NR 2 HYD SYS C/O IAW AMM TASK 29-10-00-870-802, EDP PTU CASE DRAIN FILTER DP CHECK C/O, IAW AMM 29-16-00-810-806, FOUND SAT.  STEERING SYS OPERATIVE AND LANDING GEAR RETRACTION EXTENSION OPERATIVE C/O IAW AMM, FOUND SAT.  ALL SYS FOUND SAT RELATED TO NR 2 HYD SYS.
